# SDR ASAA2023010961450

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,604 hours, 11,994 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 37,606 hours, 11,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bushing
- Condition: Worn
- Location: Nr 1 Vsv
- Part time: 37,606 hours, 11,995 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP ASA T/C # SBCFM56-7B-72-0986-1 ESN # 963291 #1 POSITION FOUND MAJORITY OF 3RD STG VSV DRIVE RING BUSHING WORN OUT / MISSING. GROUNDED - YES. REMOVED #1 ENGINE S/N # 963291, REPLACED WITH S/N # 890730 REF. ASA T/C # 78471000 W/O # 1933619. DEFECT TRANSFERRED TO ASA SHOP W/O # 1937932.
